Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What are the underlying causes for weight gain and hair loss and what medication can counter the same ?

Hi, I am Satvinder, Age 46 (F), 5 ft, Wt 65. Had 3 cyzarian babies during 1998 to 2002. I can t do excercises because it starts paining on the stitched areas. Am diabetic too, only on diet control, no medicines, sugar level remains constant between 125 (F) and 180-200 (PP). Want to reduce weight, also loosing hair fall in excess. Pls advise suitable treatment.
Asked On : Tue, 19 Jul 2011
Answers:  3 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,Satvinderji,
Thanks for query,
Reduce your weight.
keep your diabetes under control,
if you have some problem on your scalp like dandruff,fungal infection,dermatitis,go for treatment.
Take Iron tab,Vit E,A,D.
Go for green veges,fresh fruits.
Do not keep your hair wet for longer time.
ok and bye.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
u have hair fall secondary to stress and high sugar level
u need to control it first
u have telogen effluvium problem
u need to take high protein diet ,green veg and fruits
avoid smoking ,stress and alcohol
u can take tab biotin twice a day
better to consult dermatologist
avoid hair dye ,sun light.
Answered: Tue, 19 Jul 2011
I find this answer helpful
General & Family Physician Dr. Rajeshkant Saihgal's  Response
CONTROL YOUR DIABETES.
TAKE BALANCED HEALTHY DIET FULL OF FRESH VEGETABLES & FRUITS.
DON'T APPLY UNNECESSARY CHEMICALS ON HAIR.
IF ANY ITCHING OR OTHER DISEASE IN HAIR ,CONSULT DERMATILOGIST.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor